MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; TOTAL THYROXINE ASSAY

ROCHE DIAGNOSTICS ELECSYS T4; TOTAL THYROXINE ASSAY
Model Number T4
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.Describe the event: there was an allegation about questionable high results for 1 patient tested for elecsys t4 on a cobas 6000 e601 module.2.Patient age range: asku.3.Patient weight range: asku.4.Patient sex breakdown: asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation determined that the issue was related to maintenance.The cause of the event was due to failing pinch valves, a bent reagent probe, and a low voltage on the probe (component failure).2.Summary of follow-up/corrective actions taken: the field service engineer replaced the pinch valves, the reagent and the sample probes.

Brand Name
ELECSYS T4
Common Device Name
TOTAL THYROXINE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22587462
Report Number1823260-2025-02269
Device Sequence Number15787975
Product Code CDX
UDI-Device Identifier07613336171660
UDI-Public07613336171660
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date12/31/2025
Device Model NumberT4
Device Catalogue Number09007741190
Device Lot Number805868
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown